# SDR C77A20160524001

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 3,139 hours, 1,854 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR31020T
- Part serial: 15065334
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NUMBER 2 MLG TIRE TREAD SEPARATION.  DOWNLOCK HARNESS & LT FLAP FOUND DAMAGED.  THE HYD T FITTING WAS DAMAGED & LEAKING AT MLG UPLOCK.  THE NR 1 MAIN BRAKE WHEEL SPEED HARNESS & WOW HARNESS WAS CRUSHED BY TIRE DAMAGE.  BOTH TIRES WERE REPLACED.  THE DOWNLOCK HARNESS WAS REPLACED.  REPLACED NR 1 MAIN BRAKE WHEEL SPEED & WOW HARNESSES.  REPLACED HYD TUBE ASSEMBLY & T FITTING.  DAMAGE MAPPING WAS SUBMITTED.  ACCOMPLISHED THE TEMPORARY REPAIR OF THE DAMAGED LT WING INBD MAIN & AFT FLAP BY  REPAIR DOUBLER INSTALLATIONS IAW EO E175-57MR-004 REV 1.  GEAR SWINGS WERE PERFORMED. THE ACFT WAS RETURNED TO SERVICE.
